Hi all, I just have become a member. And I cannot believe my eyes that you guys are so dedicated and active!! I am saying this because I have multiplicity of conditions. I had a mild Meniere's which always reacted well to corticosteroids and forgot about me for 3 years. In my last injection something went wrong. First while in injection, I started hearing the load roar of the tinnitus (Imagine I actually heard the tinnitus starting!), instantly my higher frequencies crashed. I told the doc: "something is going wrong!"... After days hyperacusis started, fullness crept into and then dizziness, then eye blurring and then eye pain... It is unimaginable what inner ear is capable of!!!! I suspected it was a gentamicin administered instead of a corticosteroid... After various tests I am still undecided (some tests say yeah some no and if there is anybody interested we can talk) and I am going to the alleged top doctor just for him to tell me what I got! Trying to keep calm with all the difficulties my ear has provided me!